- -

A class of ideals in intermediate rings of continuous functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A class of ideals in intermediate rings of continuous functions

Show full item record

Bag, S.; Acharyya, SK.; Mandal, D. (2019). A class of ideals in intermediate rings of continuous functions. Applied General Topology. 20(1):109-117. https://doi.org/10.4995/agt.2019.10171

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/118964

Files in this item

Item Metadata

Title: A class of ideals in intermediate rings of continuous functions
Author:
Issued date:
Abstract:
[EN] For any completely regular Hausdorff topological space X, an intermediate ring A(X) of continuous functions stands for any ring lying between C∗(X) and C(X). It is a rather recently established fact ...[+]
Subjects: P-space , Almost P-space , UMP-space , Z-ideal , Z◦-ideal , ƷA-ideal
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.10171
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.10171
Thanks:
The authors would like to thank the referee for suggesting a few revisions and also pointing out some errors appearing in the original version of this paper.
Type: Artículo

This item appears in the following Collection(s)

Show full item record